# SDR AALA20131116005

- Difficulty date: November 16, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N499AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49737
- Aircraft time: 69,067 hours, 36,137 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 25611
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS AT LT NR 1 DOOR INOPERATIVE.  REPLACED BATTERY B5-23 AT DROP DOWN PANEL ADJACENT TO FWD LAVATORY.   OPERATIONS CHECKED NORMAL.
